mattew
Assistant Teaching Professor
209D Middlebush Hall
mjmd79@missouri.edu
Education

PhD, Statistics, University of Missouri, 1998 
MS, Mathematics, Pittsburg State University, 1993 
BA, Mathematics, Benedictine College, 1991
AA, General Studies, Independence Community College, 1988 

Research Interests

Undergraduate Research, Urn randomization, Sample size selection.

Teaching

Spring 2024

Stat 4710/7710 Introduction to Mathematical Statistics
Stat 4420/7420 Applied Survival Analysis

Recent Publications

McIntosh, M. J. (2022). Calculating sample size for Follmann’s simple multivariate test for one-sided alternatives. The American Statistician76(1), 16-21.

McIntosh, M. J. (2021). Conservative sample size for multiple regression models. Communications in Statistics-Theory and Methods, 1-7.

Oden, N. L., & McIntosh, M. J. (2006). Exact moments and probabilities for Wei's urn randomization model. Statistics & probability letters76(15), 1694-1700.